RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 97–105 (Mi vsgtu1145)  

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Equations of Mathematical Physics

On the existence of boundary values of solutions of elliptic equations

V. P. Mikhailov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, 119991, Russia

Abstract: In the paper we show a survey of results related to the existence of boundary values of solutions of elliptic equations.

Keywords: elliptic equations, classical and generalized solutions, limits of boundary values, existence theorems

Funding Agency Grant Number
Russian Foundation for Basic Research 01-01-00988
Ministry of Education and Science of the Russian Federation 1542.2003.1


DOI: https://doi.org/10.14498/vsgtu1145

Full text: PDF file (167 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.223
MSC: Primary 35J67; Secondary 35J25, 35B30, 35B45
Original article submitted 25/X/2012
revision submitted – 17/I/2013

Citation: V. P. Mikhailov, “On the existence of boundary values of solutions of elliptic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 97–105

Citation in format AMSBIB
\Bibitem{Mik13}
\by V.~P.~Mikhailov
\paper On the existence of boundary values of solutions of elliptic equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 97--105
\mathnet{http://mi.mathnet.ru/vsgtu1145}
\crossref{https://doi.org/10.14498/vsgtu1145}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1145
  • http://mi.mathnet.ru/eng/vsgtu/v130/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:223
    Full text:75
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019